# SDR SWAA2022031552051

- Difficulty date: August 16, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 54,561 hours, 32,254 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING PNL 191AR AFT SIDE VERTICAL SUPPORT BRACKET AT LEADING EDGE SKIN CRACKED. / REMOVED AND REPLACED RIGHT WING TO BODY VERTICAL SUPPORT BRACKET AT LEADING EDGE SKIN PER SRM 51-40-02.
